# SDR ASAA0996056

- Difficulty date: June 28, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 25,043 hours, 10,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750120
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT JOGGLE ON FLOOR SUPPORT IN AFT CARGO BAY BS 772 RBL 13 WL 156.  PART WAS REPLACED.
